# SDR C2XA95IA028

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47801
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 60
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54210200000500
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NR 1 ENGINE, INBOARD AFT, TRUSS MOUNT WAS FOUND TO BE CHAFED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED MOUNT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  REF ATR NTM 54-21-21.  (Z)
